# SDR SWIA2020021848703

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL MOUNTING CHANNEL  @ F.S. 797 HAS CORROSION        (C-CHECK)   RO:2/14/2020REPAIRED CORROSION ON LH SIDE SEAT RAIL MOUNTING CHANNEL AT FS 797 AS PER CRJ 700 SRM
